# SDR GTIA2022110136751

- Difficulty date: October 30, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 56,696 hours, 25,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Discharged
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 & R2 DOOR ASSIST BOTTLES UNDERPRESSURE. -SERVICED L2 & R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00-614-001.
